My 12 year old adopted sister, who has had type 1diabetes since she was seven, complains of severe vague abdominal pain almost every day. Because of the problem, she always skips school, and much of her time is spent living in hospital. She claims to be compliant with insulin injections. What would cause this to happen in this young girl?
Your adopted sister's complaint of abdominal pain is rather unlikely to be due to her diabetes. There are several others possible causes for the symptoms. Because, as you say, she's spending quite a lot of time in hospital, she has been surely investigated for her problems while there.
Original posting 16 Feb 2003
Posted to Hyperglycemia and DKA
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.